KOLADE OWOLABI
Title
Cited by
Cited by
Year
New numerical approach for fractional differential equations
A Atangana, KM Owolabi
Mathematical Modelling of Natural Phenomena 13 (1), 3, 2018
1852018
On the formulation of Adams-Bashforth scheme with Atangana-Baleanu-Caputo fractional derivative to model chaotic problems
KM Owolabi, A Atangana
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (2), 023111, 2019
1032019
Analysis of fractal fractional differential equations
A Atangana, A Akgül, KM Owolabi
Alexandria Engineering Journal 59 (3), 1117-1134, 2020
992020
Fourier spectral method for higher order space fractional reaction–diffusion equations
E Pindza, KM Owolabi
Communications in Nonlinear Science and Numerical Simulation 40, 112-128, 2016
982016
Robust and adaptive techniques for numerical simulation of nonlinear partial differential equations of fractional order
KM Owolabi
Communications in Nonlinear Science and Numerical Simulation 44, 304-317, 2017
932017
Higher-order time-stepping methods for time-dependent reaction–diffusion equations arising in biology
KM Owolabi, KC Patidar
Applied Mathematics and Computation 240, 30-50, 2014
812014
Analysis and application of new fractional Adams–Bashforth scheme with Caputo–Fabrizio derivative
KM Owolabi, A Atangana
Chaos, Solitons & Fractals 105, 111-119, 2017
802017
Spatiotemporal patterns in the Belousov–Zhabotinskii reaction systems with Atangana–Baleanu fractional order derivative
KM Owolabi, Z Hammouch
Physica A: Statistical Mechanics and its Applications 523, 1072-1090, 2019
782019
Numerical approximation of nonlinear fractional parabolic differential equations with Caputo–Fabrizio derivative in Riemann–Liouville sense
KM Owolabi, A Atangana
Chaos, Solitons & Fractals 99, 171-179, 2017
772017
Modelling and analysis of fractal-fractional partial differential equations: application to reaction-diffusion model
KM Owolabi, A Atangana, A Akgul
Alexandria Engineering Journal 59 (4), 2477-2490, 2020
752020
Mathematical modeling and analysis of two-variable system with noninteger-order derivative
KM Owolabi, Z Hammouch
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (1), 013145, 2019
682019
Modelling and simulation of a dynamical system with the Atangana-Baleanu fractional derivative
KM Owolabi
The European Physical Journal Plus 133 (1), 1-13, 2018
652018
Mathematical analysis and numerical simulation of patterns in fractional and classical reaction-diffusion systems
KM Owolabi
Chaos, Solitons & Fractals 93, 89-98, 2016
652016
Mathematical analysis and computational experiments for an epidemic system with nonlocal and nonsingular derivative
KM Owolabi, A Atangana
Chaos, Solitons & Fractals 126, 41-49, 2019
642019
Numerical solution of fractional-in-space nonlinear Schrödinger equation with the Riesz fractional derivative
KM Owolabi, A Atangana
The European Physical Journal Plus 131 (9), 1-15, 2016
642016
Modeling the mechanics of viral kinetics under immune control during primary infection of HIV-1 with treatment in fractional order
PA Naik, J Zu, KM Owolabi
Physica A: Statistical Mechanics and its Applications 545, 123816, 2020
622020
Global dynamics of a fractional order model for the transmission of HIV epidemic with optimal control
PA Naik, J Zu, KM Owolabi
Chaos, Solitons & Fractals 138, 109826, 2020
602020
Numerical simulations of multicomponent ecological models with adaptive methods
KM Owolabi, KC Patidar
Theoretical Biology and Medical Modelling 13 (1), 1-25, 2016
572016
Chaotic dynamics of a fractional order HIV-1 model involving AIDS-related cancer cells
PA Naik, KM Owolabi, M Yavuz, J Zu
Chaos, Solitons & Fractals 140, 110272, 2020
552020
Chaotic behaviour in system of noninteger-order ordinary differential equations
KM Owolabi, A Atangana
Chaos, Solitons & Fractals 115, 362-370, 2018
542018
The system can't perform the operation now. Try again later.
Articles 1–20